# SDR AALA952162

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- Engine: Pwa JT8D217A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

ABQ - FLT 1262 - AFTER TAKEOFF ABQ DURING CLIMB-OUT, RT ENGINE FLAMED OUT.  ACCOMPLISHED ENGINE SHUT DOWN PROCEDURE AND AIRCRAFT RETURNED TO ABQ AND LANDED WITHOUT INCIDENT.  CHECKED ENGINE INLET, EXHAUST AND FUEL PUMP FILTER WITH NO DEFECTS OR DISCREPANIES NOTED.  REPLACED RT ENGINE DRIVEN FUEL PUMP AND FUEL CONTROL.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  (X)
